# SDR SWAA2022062721395

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 46,047 hours, 27,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ASSIST HANDLE BROKEN. / [01] REMOVED ASSIST HANDLE FROM FWD LAV AND INSTALLED ON L1 DOOR REF AMM 25-40-11. FWD LAV ASSIST HANDLE OK TO CONTINUE PER MEL 25-10-01. SP1B AUTH 72341;[02] INSTALLED ASSIST HANDLE PER CMM 25-42-60. THIS CLEARS MEL 25-10-01.
